Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Been Prescribed VIMPAT And It Made Their Seizures WORSE? Like, Much More Intense?

Has Anyone Been Prescribed VIMPAT And It Made Their Seizures WORSE? Like, Much More Intense?

Vimpat

A MyEpilepsyTeam Member said:

posted about 1 year ago
A MyEpilepsyTeam Member said:

Vimpat works for me (along with Dilantin). After brain surgery I'm now over 4 yrs seizure free.
Different drugs are needed by different people with Epilepsy.

posted about 1 year ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member My foggy state can last for hours and hours.

posted about 1 year ago
A MyEpilepsyTeam Member said:

It wasn’t the seizures for me . It was the side effects. Foggy mind , and couldn’t thinking clearly, my balance was horrible and later in the month, it made me feel overdosed and I wasn’t even on the full dosage. I fell straight to the floor and couldn’t walk. I had to crawl . I went straight to my bedroom and lift myself into my bed. Once in bed and laying down, I looked up to the ceiling. BIG mistake! It felt like my room was spinning at MACH 1 speed . I had to close my eyes to stop the feeling.

posted about 1 year ago
A MyEpilepsyTeam Member said:

I just started Vimpat 2 weeks ago and the only side effect I'm having is tiredness. I am also on Lamotrigine.

posted about 1 year ago
Already a Member? Log in